MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558650
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of balloon detachment.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.Media inspection of the device photo showed evidence of a detached balloon.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the instruction for use (ifu) / product label.A risk review was completed and confirmed that the event of balloon failure to deflate was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dase dilatation balloon was attempted to be used in the medial tract of the esophagus during an esophageal dilation procedure for a benign stenosis performed on (b)(6) 2026.During the procedure, the balloon detached away from the catheter.The procedure was completed with another of the same device.The customer stated that no pieces of the balloon detached inside the patient.A photo of the device was provided and shows the distal portion of the balloon is detached.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to fully recover.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24564987
Report Number3005099803-2026-00896
Device Sequence Number8932977
Product Code FGE
UDI-Device Identifier08714729797531
UDI-Public(01)08714729797531(17)280930(10)37594835
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558650
Device Catalogue NumberM00558650
Device Lot Number0037594835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown